Thank you for replies. I've been on and off on accutane(40 and 10mg) for almost two years now. My hair now is getting thinner, I can see the scalp especially at the crown part. I'm thinking of taking accutane again since my acne come back due to my irregularities on accutane, but haven't visited my physician again due to travelling. I wonder if it will cause permanent hairloss or my hair wont grow back, I'm 24 years female and am scared of the accutane side effects. What should I do?
Can Accutane Cause Permanent Hairloss?
Doctor Answers (1)
Accutane and hair loss
Hair loss is one of the more noted side effects, but other people say their hair actually grows while on Accutane. If you're having hair loss even when you're not taking Accutane, my guess is that something else is going on and it's not the Accutane, as it doesn't stay in your system that long so it can't have this effect long term. I'd try to get some blood work done and see if it's something else systemically!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.